9 Responses

  1. Michelle
    Michelle May 23, 2016 at 1:56 pm | | Reply

    I FEEL THIS. OMG, I have had the worst reactions to antibiotics in the past few years. It’s miserable. I am glad you’re better now. 🙂

  2. maggiemayat50
    maggiemayat50 May 24, 2016 at 5:44 am | | Reply

    Thank goodness you had the smarts to look up the side effects and then realize it was the medicine making your head spin. I’m glad you are on the mend – physically and emotionally.

  3. Lizzi
    Lizzi May 24, 2016 at 7:47 am | | Reply

    My sweet, sweet friend… I just read this post, and your last, and good GRIEF those meds put you through the wringer, but I think it’s still okay to feel all the things you felt, even if they were artificially induced – the facts of the circumstances don’t change, though your responses are hopefully more positive now you’re off the meds.

    BUT I so totally get this – the confusion at not knowing where a sudden onslaught of ‘mental wobble’ comes from – I had it when I had shingles and it absolutely did a number on me and I felt horrendous, so I am SO glad the effects left your system quickly.

    I hope you’re better soon xoxox

  4. tiredwife
    tiredwife May 24, 2016 at 8:23 am | | Reply

    Uh oh, my son is allergic to penicillin (which means no cheapy meds for me) and often he gets prescribed the Z pack or erythromycin. I’m going to have to decipher teenaged angst or meds? the next time he is on meds because I’ll be thinking of this haha.

    I’m glad you’re feeling better!

If you don't comment, then I'm just talking to myself -- and that is just weird.

%d bloggers like this: